Alert archive / Florida / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 183, NWS Tallahassee, FL

September 10, 2008Wakulla County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Sep 10, 2008, 6:21 PM EDT for Wakulla County, Florida. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 10, 2008, 6:21 PM EDT (22:21 UTC)
Expired
Sep 10, 2008, 7:00 PM EDT
In force
39 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

County Wakulla County, FL

The radar

The Tallahassee radar (KTLH), 35 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 10, 6:37 PM EDTTSTM WND DMGSopchoppy, FLTREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.4 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2008-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1302 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2008-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1302 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
650 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 102221
SVRTAE
FLC129-102300-
/O.NEW.KTAE.SV.W.0183.080910T2221Z-080910T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
621 PM EDT WED SEP 10 2008

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WAKULLA COUNTY IN FLORIDA...
  THIS INCLUDES THE CITIES OF...SAINT MARKS...CRAWFORDVILLE...

* UNTIL 700 PM EDT

* AT 618 PM EDT/510 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED A CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 6 MILES EAST OF SAINT MARKS TO 11 MILES
  SOUTHWEST OF SAINT MARKS...AND MOVING NORTHWEST AT 23 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SAINT MARKS BY 625 PM EDT...
  CRAWFORDVILLE BY 650 PM EDT...

THESE ARE DANGEROUS STORMS. IF YOU ARE IN THEIR PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3007 8456 3028 8443 3021 8407 3007 8416
      3010 8426 3007 8426 3006 8428 3005 8430
      3007 8432 3006 8433 3005 8432 3002 8433
      3001 8436
TIME...MOT...LOC 2220Z 106DEG 20KT 3015 8418 3001 8427

$$

22-BARRY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 3:25 PM EDT, 2 hours 56 minutes earlier.

Area forecast discussion, Sep 10, 3:25 PM EDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
325 PM EDT WED SEP 10 2008

...COASTAL FLOODING EXPECTED LATE TONIGHT INTO THURSDAY...

.SYNOPSIS...AT 18 UTC THE REGIONAL SURFACE ANALYSIS SHOWS AN AREA OF
HIGH PRESSURE TO OUR NORTH...GENERALLY ESTIMATED TO BE NEAR 1027MB.
HURRICANE GUSTAV...NOW A CATEGORY 2 HURRICANE...CONTINUES MOVING
ACROSS THE SOUTHERN GULF OF MEXICO. IT IS CENTERED ABOUT 400 MILES
SOUTH SOUTHWEST OF APALACHICOLA FLORIDA. LOCAL RADARS ARE SHOWING
SHOWERS AND THUNDERSTORMS DEVELOPING ALONG AN INCREASED MOISTURE
FEED FROM THE ATLANTIC. PLENTY OF INSTABILITY THIS AFTERNOON IS
PROMOTING WIDESPREAD DEVELOPMENT AND THIS IS EXPECTED TO CONTINUE
INTO THE EVENING HOURS.

&&

.SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT).
LOTS OF ACTIVITY TO COVER THIS AFTERNOON SO ILL TRY AND BE BRIEF.
PLENTY OF DEEP LAYER MOISTURE AND LINGERING INSTABILITY WILL KEEP
SHOWERS AND THUNDERSTORMS GOING INTO THE EVENING HOURS. IT APPEARS
THAT THE GUIDANCE IS HAVING A TOUGH TIME DETERMINING HOW MUCH
CONVECTION WILL OCCUR...AS POPS ARE CERTAINLY NOT VERY HIGH
TONIGHT...GIVEN THE CURRENT RADAR COVERAGE GENERALLY WENT ABOUT 10
PERCENT ABOVE GUIDANCE FOR TONIGHT. TEMPERATURES ALSO LOOK A LITTLE
TOO COOL FOR OUR COASTAL AREAS AND EVEN INLAND NORTH FLORIDA. GIVEN
THE TROPICAL AIRMASS IS IN PLACE...GENERALLY INCREASED MAVMOS TEMPS
2 TO 3 DEGREES. THIS AMOUNTS TO A PERSISTENCE BASED FORECAST.

FOR THURSDAY AND FRIDAY...MOISTURE TRACKING IN FROM THE ATLANTIC
AROUND THE NORTHERN PERIPHERY OF IKE WILL CONTINUE TO KEEP POPS
ELEVATED THROUGHOUT THE REMAINDER OF THE WEEK. GENERALLY STAYED
CLOSE TO GUIDANCE VALUES ON THESE DAYS THAT THE GFS HAD TO OFFER.
THE NAM LOOKS TO BE TOO DRY...ESPECIALLY BASED ON WHAT OCCURRED
TODAY.

THE MAIN IMPACT WILL BE COASTAL FLOODING STARTING LATE TONIGHT AND
CONTINUING INTO THURSDAY. THE PRESSURE GRADIENT FROM THE RIDGE TO
THE NORTH AND IKE TO THE SOUTH WILL CREATE 20 TO 25 KNOT WINDS WITH
HIGHER GUSTS OVER OUR COASTAL AREAS. GIVEN THAT THE TWO TIDAL GAGES
WE HAVE ACCESS TO ARE ALREADY RUNNING ON THE ORDER OF 1.5 (PANAMA
CITY) TO 2.3 (CEDAR KEY) FEET ABOVE NORMAL...IM INCLINED TO FAVOR
SLIGHTLY HIGHER TOTALS IN PLACES THAN INDICATED IN PREVIOUS
FORECASTS. ESPECIALLY SINCE THE GFS BASED EXTRATROPICAL SURGE
GUIDANCE IS RUNNING A LITTLE BELOW OBSERVATIONS. THIS EQUATES TO A
FORECAST AS FOLLOWS:

COUNTY               STORM SURGE           STORM TIDE
DIXIE                 2 TO 3 FEET            3 TO 5 FEET
TAYLOR                2 TO 3 FEET            3 TO 5 FEET
JEFFERSON             2 TO 3 FEET            3 TO 5 FEET
WAKULLA               3 FEET                 4 TO 7 FEET
FRANKLIN              3 FEET                 4 TO 7 FEET
GULF                  3 FEET                 4 TO 7 FEET
BAY                   2 FEET                 2 TO 4 FEET
WALTON                2 FEET                 2 TO 4 FEET

THIS IS VERY SIMILAR TO THE AMOUNTS SEEN DURING HURRICANE GUSTAV. WE
WANT PEOPLE TO UNDERSTAND THAT IF YOU HAD ISSUES WITH COASTAL
FLOODING DURING GUSTAV...THAT YOU NEED TO TAKE PRECAUTIONS TONIGHT
BEFORE THE WATERS BEGIN TO RISE. A COASTAL FLOOD WARNING HAS BEEN
ISSUED FOR COASTAL AREAS OF GULF...FRANKLIN AND WAKULLA COUNTIES.
THESE AREAS...WHICH ESSENTIALLY FACE SOUTHEAST...INTO THE ONCOMING
WIND WILL BE MOST VULNERABLE TO COASTAL FLOODING. AREAS IN THE
SOUTHEAST FLORIDA BIG BEND ARE LESS VULNERABLE DUE TO A PRIMARILY
OFFSHORE WIND COMPONENT...THUS THE ADVISORY THERE. FOR BAY AND
WALTON COUNTIES...THE LOWER AMPLITUDE TIDES WILL LIKELY PREVENT
SIGNIFICANT COASTAL FLOODING IN THESE AREAS.

HIGH SURF WILL CONTINUE TO BE AN ISSUE ALONG THE FRANKLIN AND
PANHANDLE COASTS THROUGH THE NEXT COUPLE OF DAYS. WE ARE ALREADY
SEEING WAVE HEIGHTS UP TO 13 FEET AT OUR BUOYS AND THIS WILL ONLY
INCREASE AS THE SWELL FROM IKE CONTINUES TO PROPAGATE NORTHWARD. WE
ARE FORECASTING A MAX PEAK OF WAVE HEIGHTS NEAR 23 FEET. THIS WILL
EQUATE TO SURF AT THE BEACHES OF 9 TO 13 FEET WITH ISOLATED HIGHER
SETS NEARING 15 FEET.

.LONG TERM (FRIDAY NIGHT-TUESDAY)...AS IKE MOVES TOWARDS THE WESTERN
GULF OF MEXICO...STRONG DEEP LAYERED HIGH PRESSURE IS FORECAST TO
BUILD OVER THE SERN STATES. THIS IS EXPECTED TO DRY OUT AND HEAT UP
THE ATMOSPHERE FOR THE UPCOMING WEEKEND. POPS WILL BE LOW BOTH
SATURDAY AND SUNDAY WITH TEMPS RISING INTO THE 90S. THE UPPER RIDGE
WILL REMAIN IN PLACE THROUGH EARLY NEXT WEEK WITH THE DOMINANT SFC
HIGH PRESSURE RIDGE BUILDING INTO THE OHIO VALLEY. BY TUESDAY...THIS
FEATURE SHOULD HELP TO INCREASE EASTERLY FLOW ACROSS THE
AREA...ALONG WITH HIGHER MOISTURE AND SLIGHTLY HIGHER POPS.

&&

.MARINE...SMALL CRAFT ADVISORIES WILL CONTINUE FOR OUR
WATERS...EXCEPT IN APALACHEE BAY AND ALONG THE TAYLOR AND DIXIE
COUNTY COASTLINES. 20 TO 25 KNOT WINDS NEARSHORE WITH 25 TO 30 KNOT
WINDS OFFSHORE WILL CONTINUE TO CREATE HAZARDOUS CONDITIONS FOR
MARINERS...ALONG WITH THE EXTREMELY HIGH SEAS. SMALL CRAFT SHOULD
REMAIN IN PORT THROUGH THE WEEKEND UNTIL THESE CONDITIONS SUBSIDE ON
SUNDAY. WINDS AND WAVE HEIGHTS SHOULD PEAK AROUND THURSDAY
MORNING/AFTERNOON AND GRADUALLY SUBSIDE INTO SATURDAY. THE SMALL
CRAFT ADVISORY HAS BEEN EXTENDED BASED ON THE LATEST SPECTRAL WAVE
GUIDANCE UNTIL 00Z SUNDAY.

&&

.AVIATION...SCATTERED SHOWERS AND EVENTUALLY THUNDERSTORMS WILL
DEVELOP ACROSS THE AREA THIS AFTERNOON...ARRIVING FIRST AT VLD AND
ABY AND LASTLY AT DHN. ANOTHER AVIATION CONCERN WILL BE ELY BREEZES
THAT WILL OCCASIONALLY GUST OVER 20 KT EVEN OUTSIDE TS. OVERNIGHT...
MVFR CEILINGS ARE FORECAST FOR THE 10-14Z TIME FRAME...ALTHOUGH IFR
CANNOT BE RULED OUT.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  76  91  74  91  74 /  30  60  30  50  10
PANAMA CITY  77  90  77  88  76 /  30  70  40  60  10
DOTHAN       74  90  74  91  72 /  40  60  30  50  10
ALBANY       74  90  74  91  73 /  40  70  30  50  10
VALDOSTA     75  91  73  91  73 /  40  70  30  40  10
CROSS CITY   75  91  75  89  72 /  30  60  30  40  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...HIGH SURF ADVISORY UNTIL 2 PM EDT /1 PM CDT/ SATURDAY FOR THE
     FOLLOWING ZONES: BAY...COASTAL WALTON...FRANKLIN...GULF.

     COASTAL FLOOD ADVISORY FROM 8 PM EDT /7 PM CDT/ THIS EVENING TO
     8 PM EDT /7 PM CDT/ THURSDAY FOR THE FOLLOWING ZONES: BAY...
     COASTAL WALTON...DIXIE...JEFFERSON...TAYLOR.

     COASTAL FLOOD WARNING FROM 8 PM EDT /7 PM CDT/ THIS EVENING TO
     8 PM EDT /7 PM CDT/ THURSDAY FOR THE FOLLOWING ZONES:
     FRANKLIN...GULF...WAKULLA.

GM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT /7 PM CDT/ SATURDAY FOR
     THE GULF WATERS FROM DESTIN TO OCHLOCKONEE RIVER OUT TO 60
     NAUTICAL MILES.

&&

LONG TERM...CAMP
AVIATION...WOOL
REST OF DISCUSSION...GODSEY
Hazardous weather outlook, Sep 10, 5:35 AM EDT, 12 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
535 AM EDT WED SEP 10 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-111000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
535 AM EDT WED SEP 10 2008 /435 AM CDT WED SEP 10 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST
AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND PANHANDLE...AND
THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP TODAY
AND TONIGHT AS TROPICAL MOISTURE SURGES NORTHWARD IN THE WAKE OF
HURRICANE IKE...WHICH WILL MOVE WEST-NORTHWEST INTO THE CENTRAL GULF
OF MEXICO. SEVERE WEATHER IS NOT EXPECTED...HOWEVER A FEW STRONG
STORMS WITH LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. SMALL CRAFT
ADVISORY CONDITIONS ARE EXPECTED OVER THE MARINE WATERS. IN
ADDITION...LARGE SWELLS FROM IKE WILL APPROACH THE COAST THIS
AFTERNOON. THE SURF AND THREAT OF RIP CURRENTS ALONG AREA BEACHES
WILL ALSO INCREASE THIS AFTERNOON AND TONIGHT. THE COMBINATION OF
STRONG ONSHORE WINDS...LARGE SWELLS...AND HIGH ASTRONOMICAL TIDES
DUE TO AN APPROACHING FULL MOON...MAY LEAD TO SOME MINOR BEACH
EROSION AND MINOR COASTAL FLOODING AT TIMES OF HIGH TIDES LATER
TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

HURRICANE IKE WILL CONTINUE ITS WEST-NORTHWEST MOTION...MAKING
LANDFALL ALONG THE LOWER TEXAS COAST EARLY SATURDAY MORNING. LOCALLY
HEAVY RAINFALL WILL BE POSSIBLE WITH A FEW OF THE STORMS AGAIN ON
THURSDAY. LARGE SWELLS AND HIGH SURF WILL CONTINUE THURSDAY AND
FRIDAY BEFORE CONDITIONS IMPROVE THIS WEEKEND. ONCE AGAIN...THERE
WILL BE A HIGH RISK FOR RIP CURRENTS FOR AREA BEACHES ON THURSDAY.
LOWER RAIN CHANCES AND WARMER TEMPERATURES WILL RETURN THIS WEEKEND
INTO EARLY NEXT WEEK AS A DEEP LAYER RIDGE OF HIGH PRESSURE BUILDS
OVER THE SOUTHEASTERN STATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

JAMSKI

In the hours before

Special weather statement, Sep 10, 5:14 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
514 PM EDT WED SEP 10 2008

FLZ017>019-027-028-102315-
JEFFERSON-LEON-MADISON-TAYLOR-WAKULLA-
514 PM EDT WED SEP 10 2008

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR JEFFERSON...LEON...
MADISON...TAYLOR AND WAKULLA COUNTIES IN FLORIDA ...

* UNTIL 715 PM EDT

AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THE LEADING EDGE OF A CLUSTER OF STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES SOUTHWEST OF MADISON TO PERRY TO 16 MILES
SOUTHWEST OF PERRY...MOVING NORTHWEST AT 26 MPH.

THESE STORMS WILL BE NEAR...
  MONTICELLO BY 605 PM EDT.
  SAINT MARKS BY 625 PM EDT.
  CRAWFORDVILLE BY 640 PM EDT.
  WOODVILLE BY 645 PM EDT.
  TALLAHASSEE BY 700 PM EDT.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

22-BARRY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 10:43 AM EDTHigh Surf AdvisoryTAEBay, Franklin, Gulf, Walton25 hr
Sep 10, 3:01 PM EDTCoastal Flood WarningTAEFranklin, Gulf, Wakulla24 hr
Sep 10, 3:01 PM EDTCoastal Flood AdvisoryTAEBay, Dixie, Jefferson, Taylor, Wakulla, Walton43 hr
Sep 10, 6:16 PM EDTSpecial Marine WarningTAE29 min

Nearby

Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.